×

zbMATH — the first resource for mathematics

An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains. (English) Zbl 0816.60079
The authors prove an invariance principle for additive functionals of certain Markov processes with singular mean forward velocities. Results of C. Kipnis and S. R. S. Varadhan [Commun. Math. Phys. 104, 1-19 (1986; Zbl 0588.60058)] and A. De Masi, P. A. Ferrari, S. Goldstein and W. D. Wick [J. Stat. Phys. 55, No. 3/4, 787- 855 (1989; Zbl 0713.60041)] are thus generalized in two directions: the processes considered are non-symmetric and mean forward velocities are distributions. The result obtained is applied to the homogenization problem of non-symmetric reflecting diffusions in random domains.

MSC:
60J60 Diffusion processes
60J55 Local time and additive functionals
35K99 Parabolic equations and parabolic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] [B] Bhattacharya, R.: A central limit theorem for diffusions with periodic coefficients. Ann. Prob.13, 385-396 (1985) · Zbl 0575.60075 · doi:10.1214/aop/1176992998
[2] [D] Davies, E.B.: Explicit constants for Gaussian upper bounds on heat kernels. Am. J. Math.109, 319-334 (1987) · Zbl 0659.35009 · doi:10.2307/2374577
[3] [De] De Masi, A. et al.: An invariance principle for reversible Markov processes. Applications to random motions in random environments. J. Stat. Phys.55, 787-855 (1989) · Zbl 0713.60041 · doi:10.1007/BF01041608
[4] [F1] Fukushima, M.: A construction of reflecting barrier Brownian motions for bounded domains. Osaka J. Math.4, 183-215 (1967) · Zbl 0317.60033
[5] [F2] Fukushima, M.: Dirichlet forms and Markov processes. North-Holland: Kodansha 1980 · Zbl 0422.31007
[6] [H] Helland, I.S.: Central limit theorems for martingales with discrete or continuous time. Scand. J. Stat. 979-994 (1982)
[7] [IW] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes, 2nd ed., North-Holland: Kodansha 1989
[8] [Ki] Kim, J.H.: Stochastic calculus related to non-symmetric Dirichlet forms. Osaka J. Math.24, 331-371 (1987) · Zbl 0625.60087
[9] [Ko] Kozlov, S.M. et al.: Averaging and G-convergence of differential operators. Russian Math. Survey34(5), 69-147 (1979) · Zbl 0442.35066 · doi:10.1070/RM1979v034n04ABEH003246
[10] [KV] Kipnis, C., Varadhan, S.R.S.: Central limit theorems for additive functional of reversible Markov process and applications to simple exclusions. Commun. Math. Phys.104, 1-19 (1986) · Zbl 0588.60058 · doi:10.1007/BF01210789
[11] [MR] Ma, Z., Röckner: Introduction to the theory of (non-symmetric) Dirichlet forms Berlin Heidelberg New York: Springer 1992
[12] [Oc] Ochi, Y.: Limit theorems for a class of diffusion processes. Stochastics15, 251-269 (1985) · Zbl 0583.60073
[13] [Oe] Oelshlager, K.: Homogenization of a diffusion process in a divergence-free random field. Ann. Probab.16, 1084-1126 (1988) · Zbl 0653.60047 · doi:10.1214/aop/1176991679
[14] [O1] Osada, H.: Homogenization of diffusion processes with random stationary coefficients. In: Proc. 4th Japan-USSR Symp. Prob. Theo. (Lect. Notes Math., vol. 1021 pp. 507-517) Berlin Heidelberg New York: Springer 1983
[15] [O2] Osada, H.: Homogenization of reflecting barrier Brownian motions. In: Proc. Taniguchi Workshop at Sanda and Kyoto (1990) (Pitman Research notes in Math. vol. 283 pp. 59-74) Longman 1993 · Zbl 0788.60098
[16] [Os] Oshima, Y.: Lecture on Dirichlet spaces. Univ. Erlangen-Nurnberg 1988
[17] [PV] Papanicolaou, G.C., Varadhan, S.R.S.: Boundary value problem with rapidly oscillating random coefficients. Colloq. Math. Soc. Janos Bolyai27, 835-873 (1979)
[18] [RY] Revuz, D., Yor, M.: Continuous martingales and Brownian motion. Berlin Heidelberg New York: Springer 1991 · Zbl 0731.60002
[19] [T] Tanemura, T.: Homogenization of a reflecting barrier Brownian motion in a continuum percolation cluster inR d to appear in Kodai Math. Journal. · Zbl 0808.60085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.